# SDR ASOA2015070713267

- Difficulty date: June 8, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 25,156 hours, 24,435 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FWD EQUIPMENT COMPARTMENT, TRU, FLOOR PAN CRACKED BETWEEN OUTER SKIN EDGE AND BREAK PRESSURE GOUGES BRACKET.  REPAIRED ELECTRICAL BAY FLOOR AT FS 193.00 IAW GREO 601R-53-11-111.
